Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 607347, 7 pages
http://dx.doi.org/10.1155/2014/607347
Research Article

On Hardy-Pachpatte-Copson's Inequalities

1Department of Mathematics, China Jiliang University, Hangzhou 310018, China
2Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong

Received 6 December 2013; Accepted 19 January 2014; Published 18 March 2014

Academic Editors: B. Dragovich and D. Xu

Copyright © 2014 Chang-Jian Zhao and Wing-Sum Cheung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish new inequalities similar to Hardy-Pachpatte-Copson’s type inequalities. These results in special cases yield some of the recent results.